RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1992, Volume 26, Issue 1, Pages 9–16 (Mi faa753)  

This article is cited in 2 scientific papers (total in 2 papers)

Relations between monodromy groups of a singularity

G. G. Ilyuta

Kaluga State Pedagogical Institute named after K. E. Ciolkovkii

Full text: PDF file (973 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1992, 26:1, 7–12

Bibliographic databases:

UDC: 513.836
Received: 25.12.1990

Citation: G. G. Ilyuta, “Relations between monodromy groups of a singularity”, Funktsional. Anal. i Prilozhen., 26:1 (1992), 9–16; Funct. Anal. Appl., 26:1 (1992), 7–12

Citation in format AMSBIB
\Bibitem{Ily92}
\by G.~G.~Ilyuta
\paper Relations between monodromy groups of a singularity
\jour Funktsional. Anal. i Prilozhen.
\yr 1992
\vol 26
\issue 1
\pages 9--16
\mathnet{http://mi.mathnet.ru/faa753}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1163011}
\zmath{https://zbmath.org/?q=an:0783.32018}
\transl
\jour Funct. Anal. Appl.
\yr 1992
\vol 26
\issue 1
\pages 7--12
\crossref{https://doi.org/10.1007/BF01077067}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1992JQ83400002}


Linking options:
  • http://mi.mathnet.ru/eng/faa753
  • http://mi.mathnet.ru/eng/faa/v26/i1/p9

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. G. Ilyuta, “Monodromy groups of boundary singularities”, Russian Acad. Sci. Sb. Math., 76:1 (1993), 23–34  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. G. G. Ilyuta, “On $q$-monodromy groups of singularities”, Izv. Math., 60:1 (1996), 119–136  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:208
    Full text:75
    References:45
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020